Baktar Pancytopenia Side Effect Reports
The following Baktar Pancytopenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pancytopenia, can occur, and what you can do about them.
A side effect could appear soon after you start Baktar or it might take time to develop.
|Blood Creatine Phosphokinase Increased, Pancytopenia, Disseminated Intravascular Coagulation, Asthenia|
This Pancytopenia side effect was reported by a physician from JAPAN. A 79-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Baktar (dosage: NA), which was started on Feb 22, 2011. Concurrently used drugs:
This Pancytopenia Baktar side effect was reported by a consumer or non-health professional from JAPAN on Feb 21, 2011. A male , 63 years of age, was treated with Baktar. The patient presented the following health conditions:
Baktar Pancytopenia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Baktar Pancytopenia ReviewsNo reviews submitted yet, check in later.